Open Access
March 2016 The Jones polynomial of rational links
Khaled Qazaqzeh, Moh'd Yasein, Majdoleen Abu-Qamar
Kodai Math. J. 39(1): 59-71 (March 2016). DOI: 10.2996/kmj/1458651691


We use the Tutte polynomial to give an explicit formula for the Jones polynomial of any rational link in terms of the denominators of the canonical continued fraction of its slope.


Download Citation

Khaled Qazaqzeh. Moh'd Yasein. Majdoleen Abu-Qamar. "The Jones polynomial of rational links." Kodai Math. J. 39 (1) 59 - 71, March 2016.


Published: March 2016
First available in Project Euclid: 22 March 2016

zbMATH: 1341.57011
MathSciNet: MR3478270
Digital Object Identifier: 10.2996/kmj/1458651691

Rights: Copyright © 2016 Tokyo Institute of Technology, Department of Mathematics

Vol.39 • No. 1 • March 2016
Back to Top